# SDR SWAA2025012789707

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 76,394 hours, 45,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FORWARD ENTRY DOOR( L1) LOOSE<[01] RE-SECURED.L1 DOOR SLIDE IN REF. WITH AMM25-66-01; NO DEFECTS NOTED AT THIS TIME.
